# SDR 96ZZZX4909

- Difficulty date: August 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93109
- Make and model: Boeing 747131
- Aircraft serial: 19675
- Engine: Pwa JT9D7A
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Guage
- Condition: Sticking
- Location: Nr 3
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

FCO - FLT 840 - DURING CRUISE, NR 3 ENGINE, S/N 4198, FLAMED OUT.  ACCOMPLISHED ENGINE SHUT-DOWN PROCEDURES.  FOUND NR 3 FUEL QUANTITY GAUGE STICKING AND TANK EMPTY.  CHECKED ENGINE OIL FILTERS AND CHIP DETECTORS.  CHANGED FUEL FILTER.  SERVICED NR 3 FUEL TANK AND ENGINE OPERATION CHECKED NORMAL.  CHECK C-3 - 1-16-96 - JFK.
